# SDR 04FDEA02930

- Difficulty date: October 14, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154
- Condition: Corroded
- Location: Lt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM CLOSE R  COMPLY WITH EA 8-5750-82054 WINGS, INBD FLAP REWORK OF UPSTOP MOUNT HOLES IN ARC0154 HINGE ASSY ENT BY: 497234 RPT BY: 497234 FACT 14OCT04  05:49.  BFM U COMPLIED WITH EA 8-5750-82054 WINGS INBD FLAP REWORK OF UPSTOP MOUNT HOLES IN ARC0154 HINGE ASSY AT MAE ENT BY: 497234 RPT BY: 497234.
